Acta Mathematica

Volume 222 (2019)

Number 1

Correction to “On topological cyclic homology”

Pages: 215 – 218



Thomas Nikolaus (Fachbereich Mathematik und Informatik, Universität Münster, Germany)

Peter Scholze (Universität Bonn, Germany)


A few misprints occurred in the paper, due to technical typesetting problems. The editorial staff of Acta Mathematica apologizes for the mistake. The online version has been corrected. Corrections to the printed version are provided here.

Received 14 October 2017

Received revised 6 September 2018

Accepted 28 March 2019

Published 5 April 2019